| Catalog Number |
8792913 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Scarring (2061)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
X-ray review: post op xray for c3-5 acdf shows back out of c3 screw.There is an o/c on c1-2 fusion construct present posteriorly and the c2-3 level is slipped.Motion at this level and failure of fusion, failure to hook the plate or oversizing the plate may have contributed to screw back out.By report, this screw was unable to be removed.Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that patient was pre-operatively with backing out of left c3 screw and underwent anterior cervical discecectomy and fusion.Post-op, screw had loosened at c3.This was observed in the follow up on 20 dec 2017.The patient did not state any discomfort, but did mention a fall from a standing position two weeks prior to his follow up visit.On (b)(6) 2018, an attempt was done to remove the screw/hardware but aborted due to scarring.